# SDR GTIA2017080102132

- Difficulty date: August 1, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N536NK
- Make and model: Airbus A319-132
- Aircraft serial: 04403
- Aircraft time: 22,351 hours, 9,869 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE LOW PRESSURE. SERVICED L1 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
